# SDR CA190724012

- Difficulty date: July 16, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 33,355 hours
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 8190026
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AUTO FEATHER ARM LIGHT DID NOT TURN ON DURING THE TAKE-OFF SLIDE. THE AUTO FEATHER SWITCH WAS REPLACED, AND THE SYSTEM FUNCTION CHECKED SERVICEABLE. (TC# 20190724012)
